# SDR 95ZZZW653

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97YV
- Make and model: Beech 1900C
- Aircraft serial: UC97
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 10116000143
- Condition: Chafed Hole
- Location: Lt Te Flap
- Part time: 11,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A CHAFED HOLE APPROXIMATELY .25 INCH WAS FOUND ON THE LEADING EDGE OF LEFT INBOARD FLAP, P/N 1011600143, LOCATED 3RD RIB INBOARD FROM OUTBOARD END.  REPAIRED WITH DOUBLER 2 INCHES BY 2.5 INCHES.
